# SDR ARWA980710

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 291.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPLICE PAN OF INBOARD SLOT CRACKED XW 257.5 INBOARD SLOT INNER SKIN CRACKED.  6 INCH CRACK IN LE UPPER RIB XFS 291.5.  REMOVED SPLICE PAN AND INNER DOUBLER AT LT WING STATION XILD 42.  CLEANED SURROUNDING AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR PARTS IAW DC-8 DPS 4.710.  TREATED AND PRIMED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11.  DRILLED STOP HOLE AT END OF RIB CRACK 0.25 DIAMETER.  REPAIRED CRACKED RIB IAW DC-8 SRM 57-2-0 FIG 2 SH 2.  INSTALLED SPLICE PAN P/N ARW 5769859050598 AND SLOT SKIN IAW DC-8 SRM 57-3-3, FIG 3 SH 3, ITEM J, 51-1-20D AND 51-1-21.  ARROW AIR CONTROL NR 1036.  FCT NRC 0886.  WORK ORDER NR 020663.
